Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Yakymiv Arsen Lubomirovich
(full list of publications)
| by years | scientific publications | by types |



   2018
1. A. L. Yakymiv, “On the order of random permutation with cycle weights”, Teor. Veroyatnost. i Primenen., 63:2 (2018), 260–283  mathnet  crossref  elib

   2017
2. A. L. Yakymiv, “Limit theorems for the logarithm of the order of a random $A$-mapping”, Discrete Math. Appl., 27:5 (2017), 325–338  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
3. A. L. Yakymiv, “O logarifme poryadka sluchainoi A-podstanovki”, 2-ya Mezhdunarodnaya Konferentsiya po Stokhasticheskim Metodam (25–30 maya 2017 g., pos. Abrau-Dyurso, Novorossiisk), Teoriya veroyatnostei i eë primeneniya, 62, no. 4, 2017, 838–839  mathnet
4. A. L. Yakymiv, “On the Erdős-Turán Law for random permutations with cycle weights”, XXXIV International Seminar on Stability Problems for Stochastic Models (25–29 August 2017 Debrecen, Hungary), 2017, 104–105
5. A. L. Yakymiv, “Predelnaya teorema dlya raspredeleniya tipa kratnogo stepennogo ryada”, XVIII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi, 1–8 oktyabrya 2017 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 24, no. 4, 2017, 379–380
6. A. L. Yakymiv, “Nekotorye zadachi vychislitelnogo kharaktera dlya sluchainykh $A$-podstanovok”, Sovremennye problemy matematicheskogo modelirovaniya, obrabotki izobrazhenii i parallelnykh vychislenii 2017 (pos. Divnomorskoe, g. Gelendzhik, Krasnodarskii krai, 4–11 sentyabrya 2017 g.), 2, DGTU, Rostov-na-Donu, 2017, 328–330
7. A. L. Yakymiv, “O nekotorykh nedavnikh issledovaniyakh v tauberovoi teorii i ikh primeneniyakh v teorii veroyatnostei”, Analiticheskie i vychislitelnye metody v teorii veroyatnostei i eë prilozheniyakh (Konferentsiya, posvyaschennaya 90-letiyu so dnya rozhdeniya A. D. Solovëva. 23–27 oktyabrya 2017 g.), MGU, RUDN, Moskva, 2017, 522–527

   2016
8. A. L. Yakymiv, “A Tauberian theorem for multiple power series”, Sb. Math., 207:2 (2016), 286–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 1)
9. Yakymiv, A. L., “Distribution of the Order in Some Classes of Random Mappings”, XVII-th International Summer Conference on Probability and Statistics (ISCPS-2016) (Pomorie, Bulgaria, 25 June – 1 July 2016), 2016, 42–50 http://www.math.bas.bg/~statlab/ISCPS2016/ISCPS
10. A. L. Yakymiv, “O poryadke sluchainoi $A$-podstanovki”, Nauchnyi doklad, XVII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi-Dagomys, 1–8 oktyabrya 2016 g., red. I. A. Sokolov, A. R. Simonyan, V. I. Khokhlov), Obozrenie prikladnoi i promyshlennoi matematiki, 23, no. 4, 2016, 398–399 http://www.tvp.ru/conferen/vsppmXVII/kisvd116.pdf

   2015
11. A. L. Yakymiv, “On the Number of Components of Fixed Size in a Random $A$-Mapping”, Math. Notes, 97:3 (2015), 468–475  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2016
12. A. L. Yakymiv, “Tauberian theorem for the generation functions of multiple sequences”, Theory Probab. Appl., 60:2 (2016), 343–347  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2015
13. A. L. Yakymiv, “On a number of components in a random $A$-mapping”, Theory Probab. Appl., 59:1 (2015), 114–127  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 1)

   2014
14. A. L. Yakymiv, “On a Number of Components in a Random A-Mapping”, XVI-th International Summer Conference on Probability and Statistics (ISCPS-2014), Dedicated to the memory of B. A. Sevastyanov (Pomorie, Bulgaria, 21–28 June 2014), 2014, 41–42 http://stochastics.fmi.uni-sofia.bg/st/htm/abstracts-2014.pdf

   2013
15. A. L. Yakymiv, “Random $A$-Permutations and Brownian Motion”, Proc. Steklov Inst. Math., 282:3 (2013), 298–318  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
16. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Discrete Math. Appl., 23:5-6 (2013), 503–515  mathnet  crossref  crossref  crossref  mathscinet  elib  elib  scopus (cited: 1)

   2012
17. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Review of Applied and Industrial Mathematics, 19:5 (2012), 768–769  mathnet

   2011
18. A. L. Yakymiv, “A Generalization of the Curtiss Theorem for Moment Generating Functions”, Math. Notes, 90:6 (2011), 920–924  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2010
19. A. L. Yakymiv, “A limit theorem for the logarithm of the order of a random $A$-permutation”, Discrete Math. Appl., 20:3 (2010), 247–275  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
20. A. L. Yakymiv, “Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation”, Math. Notes, 88:5 (2010), 759–766  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2011
21. A. L. Yakymiv, “Asymptotics at infinity of negatively binomial infinitely divisible distributions”, Theory Probab. Appl., 55:2 (2011), 342–351  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2010
22. A. L. Yakymiv, “O logarifme poryadka sluchainoi $A$-podstanovki”, Tezisy doklada na XVII Vserossiiskoi Shkole-kollokviume po stokhasticheskim metodam (Kislovodsk, 1–8 maya 2010 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 17, no. 3, 2010, 375–376

   2009
23. A. L. Yakymiv, “On the Number of $A$-Mappings”, Math. Notes, 86:1 (2009), 132–139  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2010
24. A. L. Yakymiv, “Limit Theorem for the Middle Members of Ordered Cycle Lengths in Random $A$-Permutations”, Theory Probab. Appl., 54:1 (2010), 114–128  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2007
25. A. L. Yakymiv, “Random $A$-Permutations: Convergence to a Poisson Process”, Math. Notes, 81:6 (2007), 840–846  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2008
26. A. L. Yakymiv, “Limit theorem for the general number of cycles in a random $A$-permutation”, Theory Probab. Appl., 52:1 (2008), 133–146  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 4)

   2006
27. A. L. Yakymiv, “Dopustimye funktsii dlya konusa i asimptotika bezgranichno delimykh raspredelenii”, Publ. Inst. Math. (Beograd) (N.S.), 80(94) (2006), 273–286  crossref  mathscinet  zmath

   2005
28. A. L. Yakimiv, Probabilistic applications of Tauberian theorems, Modern Probability and Statistics, VSP, Leiden, 2005 , viii+225 pp.  mathscinet (cited: 22)  zmath
29. A. L. Yakymiv, “On the distribution of the $m$th maximal cycle lengths of random $A$-permutations”, Discrete Math. Appl., 15:5 (2005), 527–546  mathnet  crossref  crossref  mathscinet  zmath  elib  elib  scopus (cited: 4)
30. A. L. Yakymiv, Veroyatnostnye prilozheniya tauberovykh teorem, Fizmatlit, M., 2005 , 256 pp.  zmath

   2004
31. A. L. Yakymiv, “Admissible Functions for the Positive Octant”, Math. Notes, 76:3 (2004), 432–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2003
32. A. L. Yakymiv, “Tauberian Theorem for the Stieltjes Transform”, Math. Notes, 73:2 (2003), 280–288  mathnet  crossref  crossref  mathscinet  zmath  isi

   2004
33. A. Baltrūnas, A. L. Yakymiv, “Second-order asymptotic behavior of subexponential infinitely divisible distributions”, Theory Probab. Appl., 48:4 (2004), 703–710  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
34. A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Theory Probab. Appl., 48:3 (2004), 493–505  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2003
35. A. L. Yakymiv, “On the asymptotics of the density of an infinitely divisible distribution at infinity”, Theory Probab. Appl., 47:1 (2003), 114–122  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2002
36. A. L. Yakymiv, “Some applications of Tauberian theorems to probability theory”, Dédié à Jovan Karamata, Publ. Inst. Math. (Beograd) (N.S.), 71(85) (2002), 133–147  crossref  mathscinet (cited: 1)  zmath
37. A. L. Yakymiv, “Probabilistic applications of Tauberian theorems”, Proceedings of the Seminar on Stability Problems for Stochastic Models, Part III (Eger, 2001), J. Math. Sci. (New York), 112, no. 2, 2002, 4235–4245  crossref  mathscinet  zmath  elib  scopus

   2000
38. A. L. Yakymiv, “On permutations with cycle lengths from a random set”, Discrete Math. Appl., 10:6 (2000), 543–551  mathnet  crossref  mathscinet  zmath  scopus (cited: 4)
39. A. L. Yakymiv, “Explicit estimates for the asymptotics of subexponential infinitely divisible distribution functions”, Math. Notes, 67:2 (2000), 239–244  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 2)  scopus (cited: 2)

   1997
40. A. L. Yakymiv, “The asymptotics of multidimensional infinitely divisible distributions”, Proceedings of the XVII Seminar on Stability Problems for Stochastic Models, Part III (Kazan', 1995), J. Math. Sci. (New York), 84, no. 3, 1997, 1197–1207  crossref  mathscinet (cited: 1)  zmath  elib (cited: 2)  scopus (cited: 2)
41. A. L. Yakymiv, “Some properties of subexponential distributions”, Math. Notes, 62:1 (1997), 116–121  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   1995
42. A. L. Yakymiv, “Asymptotics of the $k$th record times”, Theory Probab. Appl., 40:4 (1995), 794–797  mathnet  crossref  mathscinet  zmath  isi
43. A. L. Yakymiv, “Sufficient conditions for the subexponential property of the convolution of two distributions”, Math. Notes, 58:5 (1995), 1227–1230  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 2)

   1994
44. A. L. Yakymiv, “Asymptotics of the density of an infinitely divisible distribution at infinity”, Stability problems for stochastic models (Kirillov, 1989), J. Math. Sci., 69, no. 4, 1994, 1248–1256  crossref  mathscinet  scopus (cited: 2)

   1993
45. A. L. Yakymiv, “Limit theorems for random $A$-permutations”, Probabilistic methods in discrete mathematics (Petrozavodsk, 1992), Progr. Pure Appl. Discrete Math., 1, VSP, Utrecht, 1993, 459–469  mathscinet (cited: 2)
46. A. L. Yakymiv, “Some classes of permutations with cycle lengths in a given set”, Discrete Math. Appl., 3:2 (1993), 213–220  mathnet  mathscinet  zmath

   1990
47. A. L. Yakymiv, “Asimptotika plotnosti bezgranichno delimogo raspredeleniya na beskonechnosti”, Problemy ustoichivosti stokhasticheskikh modelei, Trudy seminara, VNIISI, M., 1990, 123–131

   1991
48. A. L. Yakymiv, “Permutations with cycle lengths in a given set”, Discrete Math. Appl., 1:1 (1991), 105–116  mathnet  mathscinet  zmath

   1990
49. A. L. Yakymiv, “On the number of $A$-permutations”, Math. USSR-Sb., 66:1 (1990), 301–311  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 4)

   1987
50. A. L. Jakymiv, “Asymptotic Behaviour of a Class of Infinitely Divisible Distributions”, Theory Probab. Appl., 32:4 (1987), 628–639  mathnet  crossref  mathscinet  zmath  isi

   1988
51. A. L. Yakymiv, “Asymptotics of the survival probability of critical Bellman–Harris branching processes”, Proc. Steklov Inst. Math., 177 (1988), 189–217  mathnet  mathscinet  zmath

   1987
52. A. L. Yakymiv, “An asymptotic property of state change times of a stochastic record processes”, Theory Probab. Appl., 31:3 (1987), 508–512  mathnet  crossref  mathscinet  zmath  isi (cited: 4)

   1986
53. A. L. Yakymiv, “Asymptotic behavior of the subcritical and supercritical reduced branching processes”, Theory Probab. Appl., 30:1 (1986), 201–206  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1984
54. A. L. Yakymiv, “Two limit theorems for critical Bellman-Harris branching processes”, Math. Notes, 36:1 (1984), 546–550  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   1983
55. A. L. Yakymiv, “Multidimensional Tauberian theorems of Karamata, Keldysh and Littlewood type”, Sov. Math. Dokl., 27 (1983), 657–659  mathnet  mathscinet  zmath

   1982
56. A. L. Yakymiv, “Multidimensional Tauberian theorems and their application to Bellman–Harris branching processes”, Math. USSR-Sb., 43:3 (1982), 413–425  mathnet  crossref  mathscinet  zmath  scopus (cited: 6)

   1981
57. A. L. Yakymiv, “Reduced branching processes”, Theory Probab. Appl., 25:3 (1981), 584–588  mathnet  crossref  mathscinet  zmath  isi (cited: 9)
Home page

© Steklov Mathematical Institute of RAS, 2004–2018